MathSciNet Relay Station
MathSciNet bibliographic data
MR1128904 80-08 (73V05)
Lin, Jerry I. Bounds on eigenvalues of finite element systems. Internat. J. Numer. Methods Engrg. 32 (1991), no. 5, 957–967.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement